Alert archive / Wisconsin / Gale Warnings in 2015
Gale Warning 22, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Oct 2, 2015, 3:52 PM CDT. It took effect at Oct 2, 2015, 7:00 PM CDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 2, 2015, 3:52 PM CDT (20:52 UTC)
- In effect from
- Oct 2, 2015, 7:00 PM CDT
- Expired
- Oct 3, 2015, 9:28 AM CDT
- In force
- 14 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
882 WHUS73 KMKX 022052 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 352 PM CDT FRI OCT 2 2015 ...GALE WARNING SOUTH OF THE NORTH POINT LIGHT TONIGHT... .THE PRESSURE GRADIENT WILL INCREASE SLIGHTLY ACROSS SOUTHERN LAKE MICHIGAN OVERNIGHT AND LEAD TO A PERIOD OF STRONGER WINDS. EASTERLY WIND GUSTS ARE EXPECTED TO REACH GALE FORCE TONIGHT OVER THE NEARSHORE WATERS SOUTH OF THE NORTH POINT LIGHT. OTHERWISE...BRISK NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE THROUGH SATURDAY NIGHT. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE ON SUNDAY WITH HIGH PRESSURE AND LIGHT WINDS FOR MONDAY THROUGH WEDNESDAY. LMZ645-646-030500- /O.EXT.KMKX.SC.Y.0081.000000T0000Z-151003T0000Z/ /O.NEW.KMKX.GL.W.0022.151003T0000Z-151003T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 352 PM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: NORTHEAST 15 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS OVERNIGHT. * WAVES: 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-030500- /O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 352 PM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 5 TO 7 FEET BUILDING TO 7 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
3 follow-up statements
390 WHUS73 KMKX 030150 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 850 PM CDT FRI OCT 2 2015 ...GALE WARNING SOUTH OF THE NORTH POINT LIGHT TONIGHT... .THE PRESSURE GRADIENT WILL INCREASE SLIGHTLY ACROSS SOUTHERN LAKE MICHIGAN OVERNIGHT AND LEAD TO A PERIOD OF STRONGER WINDS. EASTERLY WIND GUSTS ARE EXPECTED TO REACH GALE FORCE TONIGHT OVER THE NEARSHORE WATERS SOUTH OF THE NORTH POINT LIGHT. OTHERWISE...BRISK NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE THROUGH SATURDAY NIGHT. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE ON SUNDAY WITH HIGH PRESSURE AND LIGHT WINDS FOR MONDAY THROUGH WEDNESDAY. LMZ645-646-031000- /O.CON.KMKX.GL.W.0022.000000T0000Z-151003T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 850 PM CDT FRI OCT 2 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS: NORTHEAST 15 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS OVERNIGHT. * WAVES: 7 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-031000- /O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 850 PM CDT FRI OCT 2 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 5 TO 7 FEET BUILDING TO 7 TO 8 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
071 WHUS73 KMKX 030854 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 354 AM CDT SAT OCT 3 2015 ...GALE WARNING UNTIL MID-MORNING SOUTH OF NORTH POINT LIGHT... STRONG EASTERLY WINDS WILL BEGIN TO SLOWLY EASE TODAY AND TONIGHT AS THE PERSISTENT TIGHT PRESSURE GRADIENT OVER THE GREAT LAKES BEGINS TO RELAX WITH THE CORE OF STRONG HIGH PRESSURE OVER EASTERN CANADA WEAKENING AND SLOWLY MOVING AWAY TO THE EAST. LMZ645-646-031500- /O.CON.KMKX.GL.W.0022.000000T0000Z-151003T1500Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 354 AM CDT SAT OCT 3 2015 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... * WINDS: NORTHEAST 15 TO 25 KNOTS. GALE FORCE GUSTS TO 35 KNOTS THIS MORNING. WINDS EASING TO 15 TO 20 KNOTS TONIGHT...AND 10 TO 15 KNOTS BY LATE SUNDAY MORNING. * WAVES: 7 TO 9 FEET...SUBSIDING TO 5 TO 7 FEET LATE TONIGHT AND 4 TO 6 FEET SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-031700- /O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 354 AM CDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS: NORTHEAST AT 15 TO 25 KNOTS...WITH A FEW GUSTS TO 30 KNOTS. * WAVES: 7 TO 8 FEET...SUBSIDING TO 5 TO 7 FEET THIS EVENING...AND 4 TO 6 FEET EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
608 WHUS73 KMKX 031428 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 928 AM CDT SAT OCT 3 2015 ...BRISK EAST TO NORTHEAST WINDS AND HIGH WAVES THROUGH TONIGHT... .BRISK EAST TO NORTHEAST WINDS AND HIGH WAVES WILL CONTINUE TODAY AND TONIGHT. THE WINDS AND WAVES WILL GRADUALLY SUBSIDE SUNDAY AND SUNDAY NIGHT AS HIGH PRESSURE APPROACHES FROM THE WEST. LMZ645-646-032230- /O.CAN.KMKX.GL.W.0022.000000T0000Z-151003T1500Z/ /O.NEW.KMKX.SC.Y.0082.151003T1428Z-151004T1200Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 928 AM CDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS: NORTHEAST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS MORNING. WINDS EASING TO 15 TO 20 KNOTS TONIGHT...AND 10 TO 15 KNOTS BY LATE SUNDAY MORNING. * WAVES: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET FOR EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-032230- /O.CON.KMKX.SC.Y.0081.000000T0000Z-151004T1200Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 928 AM CDT SAT OCT 3 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SUNDAY... * WINDS: NORTHEAST 20 TO 25 KNOTS. GUSTS TO 30 KNOTS THIS MORNING. WINDS EASING TO 15 TO 20 KNOTS TONIGHT...AND 10 TO 15 KNOTS BY LATE SUNDAY MORNING. * WAVES: 6 TO 8 FEET...SUBSIDING TO 4 TO 6 FEET EARLY SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX MG
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Oct 2, 3:39 PM CDT, 13 minutes earlier.
Area forecast discussion, Oct 2, 3:39 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 PM CDT FRI OCT 2 2015
.SHORT TERM...
TONIGHT AND SATURDAY... FORECAST CONFIDENCE HIGH.
SURFACE HIGH PRESSURE WILL REMAIN STATIONED OVER WESTERN QUEBEC WITH
THE RIDGE EXTENDING SOUTHWEST ACROSS WI AND MN. THE UPPER LEVEL
CLOSED LOW OVER THE SOUTHWEST U.S. WILL RETROGRADE SLIGHTLY AND A
SHORTWAVE WILL TREK WESTWARD ACROSS SOUTHERN LAKE MICHIGAN AND
SOUTHEAST WI OVERNIGHT. THIS SHORTWAVE WILL GIVE LOW LEVEL PRESSURE
GRADIENT A LITTLE BOOST AND CAUSE WINDS TO INCREASE EVEN MORE.
INLAND AREAS WILL PROBABLY HAVE A FEW HIGHER GUSTS BUT THE NOCTURNAL
INVERSION WILL DOMINATE. SHORELINE AREAS WILL FEEL THE HIGHER
WINDS AND GUSTS OVERNIGHT. I ISSUED A GALE WARNING FROM THE NORTH
POINT LIGHT NEARSHORE AREA AND SOUTH.
CLOUDS HUNG AROUND THE SHORELINE COUNTIES MOST OF THE DAY. EXPECT
LOW CLOUDS AGAIN LATE TONIGHT INTO SATURDAY DUE TO THE SHORTWAVE AND
ALSO THE COOL AIR BLOWING OVER THE RELATIVELY WARM LAKE. EXPECT
WINDS AND CLOUDS TO SUBSIDE THROUGH THE AFTERNOON. TEMPERATURES ON
SATURDAY SHOULD BE SIMILAR TO TODAY.
SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM.
A LARGE SFC HIGH WILL REMAIN OVER QUEBEC CANADA THROUGH SUNDAY
WHILE THE NORTHERN PORTION OF THE LARGE UPPER TROUGH OVER THE DEEP
SOUTH WILL SHIFT WWD INTO SRN WI SAT NT AND SUN. IN THE LOWER
LEVELS...A SUBTLE INVERTED TROUGH WILL ACCOMPANY THE UPPER TROUGH.
THIS WILL BRING THE WIDESPREAD STRATUS THAT IS CURRENTLY SOUTH OF
THE OHIO RIVER INTO SRN WI STARTING LATE SAT NT AND EXPANDING ON
SUN. THUS INCLUDED LOW POPS FOR LIGHT SHOWERS OR DRIZZE. THE
SFC-850 MB FLOW REMAINS VERY WEAK FOR SUN NT AND MON WITH HIGH
PRESSURE SETTLING OVER THE AREA. THE STRATUS CLOUDS COULD
CERTAINLY LINGER WELL INTO MONDAY. THUS KEPT HIGH TEMPS DOWN FOR
SUN AND MON BUT WITH MILDER LOW TEMPS.
.LONG TERM...TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM.
A WNWLY FLOW ALOFT WILL PREVAIL ACROSS THE NRN CONUS FOR THE WEEK.
SFC HIGH PRESSURE ON TUE WILL GIVE WAY TO A WEAK CANADIAN COLD
FRONT WITH ANOTHER HIGH TO FOLLOW FOR WED. A SHORTWAVE TROUGH WILL
THEN MOVE FROM THE NRN PLAINS TO WI BY THU. THE ASSOCIATED LOW
PRESSURE AREA AND GOOD CHANCES OF RAIN WILL MOVE ACROSS THE
REGION. THE LOW AND CHANCES OF RAIN MAY LINGER INTO FRI. TEMPS
WILL BE NEAR OR SLIGHTLY ABOVE NORMAL FOR THIS PERIOD.
&&
.AVIATION/00Z TAFS/...
GUSTY WINDS WILL DIMINISH INLAND WITH LOW LEVEL WIND SHEAR
DEVELOPING FOR THE OVERNIGHT HOURS. WINDS JUST ABOVE THE SURFACE
WILL BE 25 TO 35 KNOTS. LOOK FOR WINDS TO BECOME GUSTY ONCE AGAIN
DURING THE DAYLIGHT HOURS ON SATURDAY.
FOR THE AIRPORTS CLOSER TO LAKE MICHIGAN... EXPECT SOME INTERMITTENT
MIXING OVERNIGHT BUT KEPT LOW LEVEL WIND SHEAR MENTIONED IN THE TAF.
A PERIOD OF MVFR CIGS ARE POSSIBLE TONIGHT INTO SATURDAY MORNING.
&&
.MARINE...
LOW PRESSURE STRENGTHENING OVER THE EASTERN STATES WILL LEAD TO A
SLIGHT UPTICK IN THE PRESSURE GRADIENT AND THEREFORE WINDS OVER
SOUTHERN LAKE MICHIGAN TONIGHT. THEREFORE... UPGRADED TO A GALE
WARNING FROM 7 PM TONIGHT THROUGH 10 AM SATURDAY FOR NORTH POINT
LIGHT AND SOUTH.
OTHERWISE... PERSISTENT BRISK NORTHEAST TO EAST WINDS GUSTING TO 30
KNOTS WILL KEEP WAVES HIGH THROUGH TONIGHT AND SATURDAY. THE
GRADIENT CONTINUES INTO THE WEEKEND FOR A SUSTAINED PERIOD OF SMALL
CRAFT CONDITIONS INTO SUNDAY MORNING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR LMZ645-646.
GALE WARNING FROM 7 PM THIS EVENING TO 10 AM CDT SATURDAY FOR
LMZ645-646.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR LMZ643-644.
&&
TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...GEHRINGHazardous weather outlook, Oct 2, 3:19 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 319 PM CDT FRI OCT 2 2015 WIZ046-047-051-052-056>060-062>072-032030- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 319 PM CDT FRI OCT 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-032030- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 319 PM CDT FRI OCT 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT FROM NORTH POINT LIGHTHOUSE TO WINTHROP HARBOR ILLINOIS FOR FREQUENT WIND GUSTS TO 35 KNOTS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF NORTH POINT LIGHTHOUSE FOR BRISK NORTHEAST TO EAST WINDS AND HIGH WAVES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY THE SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO SUNDAY MORNING DUE TO PERSISTENT NORTHEAST TO EAST WINDS AND HIGH WAVES. WWW.WEATHER.GOV/MKX MG
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.